# SDR SWAA2022032210774

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB AFT BULB SEAL RETAINER IS CRACKED AT OUTBOARD END / REPLACED CRACKED BULB SEAL RETAINER ON PNL 651GB IAW SRM 51-40-02-0G-0. A TAG #WN8435
